What is the Best Way to Dissolve Lumps Without Reducing my Achieved Lip Volume?

i have taken lips injections 2 times,after 1st time i felt several lumps on my lips which is very uneven and 2nd time i am feeling same lumps,what is the best way to dissolve it without reducing my achieved lip volume?

Doctor Answers (4)

Reduciing lip lumps

+1

Lumps in the lips following Juvederm injections can be caused by trauma, bleeding or too superficial of an injection.    Injecting the lips is technically challenging.  The goal is an aesthetically pleasing lip and not just a fat or sausage lip.  I usually inject in the white roll of the lip, this is the junction between the skin and the mucosal portion of the lip.  I usually do not inject in to the body of the lip as this can form lumps. Small lumps may just be from the needle trauma.  Vitrase or Wydase can be injected into these areas and will melt the Juvederm lumps in a day or so.


Atlanta Plastic Surgeon
5.0 out of 5 stars 7 reviews

Treating bumps after lip injections

+1

The best way to prevent lumps in the lips is to select a physician with experience in treating the lips so it does not happen.  I use a special technique that makes Restylane and Juvederm very smooth and essentially bump free after injections. If it has already happened, a small amount of enzyme can be injected to dissolve the bump, it can be massaged down or even a small nick can be made it the skin and have the bump expressed out.  Look for the "Expert Injector" credential for any physician that you allow to treat your lips to minimize these undesirable consequences.

Dr. Crutchfield

 

Charles Crutchfield, MD
Minneapolis Dermatologic Surgeon
4.0 out of 5 stars 8 reviews

Dissolving lumps on lips after injections

+1

Hopefully a hyaluronic acid filler such as Juvederm or Restylane was used for your lip injections. If so, there are several possible treatment options. Your physician can make a puncture wound into the lump with a small needle and sometimes the material can simply be expressed. If not, small amounts of hyaluronidase can be injected to attempt to remove some of the filler without removing all of it. Going slowly is the key and even then it might all wind up being removed. But then you can start over. Please remember, your results depend upon the skill and experience of your physician injector!

Mitchell Schwartz, MD
South Burlington Dermatologic Surgeon
5.0 out of 5 stars 8 reviews

You might also like...

Lip augmentation

+1

If the filler is Hyaluronic acis then it can be disolved, any other filler can not be disolved and may need surgery.

If it is Hyaluronic acid the injection of halurinidase will disolve the lmps and the rest of the the hyluronic acis and you have to start from the begining.

Samir Shureih, MD
Baltimore Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.